# SDR FDEA200908072962

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577185351200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BALLMAT PANEL 1561 MF HAS BULGES ON THE BOTTOM SKIN. REMOVED OLD SKIN IAW SRM 51-40-21; PARA 6 & 13.  DRILLED NEW SKIN IAW SRM 51-72-10, PG 2.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED & PAINTED IAW   SRM 51-23-10, PG 1.  INSTALLED SKIN IAW SRM 51-72-10 & SRM 51-40-30.    PART MARKED IAW GMM 7-0-1001.
